# SDR CALA2022080301948

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: NA
- Condition: Cracked
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED FR66 LEVEL STRG 23L IN PASSENGER CABIN, SEE AEROMAN NON ROUTINE 2022-343169 REMOVED AND REPLACED FLOOR STRUCTURE ANGLE LOCATED FR.66 LEVEL 24-JUN-23, PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND STR. 23L IN PASSENGER CABIN IAW A320 SRM 51-72-11-911-001 AND MORE DAMAGE IAW NTM 51-90-00, PERFORMED SCEPTRE ENTRY ON LOG DRAWING #053474250 ISSUE L, MEASURE OF CRACK IS: L=0.443W TOOL PAGE NUMBER:9209567 USED ELECTRONIC CALIPER P/N: 500-193, S/N: 1116081 DUE DATE:
